# SDR AALA202310181274

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737823
- Aircraft serial: 67991
- Aircraft time: 1,339 hours, 515 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. CLEANED BURRS FROM DOOR LATCH AND LUBRICATED LATCH MECHANISM.
